On Poincare duality for pairs (G,W)
MetadataShow full item record
Let G be a group and W a G-set. In this work we prove a result that describes geometrically, for a Poincare duality pair (G, W), the set of representatives for the G-orbits in W and the family of isotropy subgroups. We also prove, through a cohomological invariant, a necessary condition for a pair (G, W) to be a Poincare duality pair when W is infinite.
How to cite this document
Carreira Andrade, Maria Gorete; Campello Fanti, Ermnia de Lourdes; Femina, Ligia Lais. On Poincare duality for pairs (G,W). Open Mathematics. Warsaw: De Gruyter Open Ltd, v. 13, p. 363-371, 2015. Available at: <http://hdl.handle.net/11449/160812>.